# SDR DALA2025031201927

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,261 hours, 25,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 R1 DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 WDM 25-66-11. NO GRN AT ANN LIGHT 510216 OR 510217. REPLACED BOTH GIRT BAR SENSORS B757 AMM 25-66. CKS FOR FOR PWR AT LIGHT ASSY B757 WDM 25-66-11 CKS GOOD CKD FOR GND AT LIGHT ASSY BY ARMING DOOR NO GND CKED RIG OF GIRT BAR SENSORS FOUND AFT GIRT BAR MISSING ACTUATOR. VERIFIED GND IS GOOD AT GD2922AC. B757 WDM 25-66-11. INSTALLED MISSING ACTUATOR TO GIRT BAR. LIGHT WORKS AS SUPPOSED TO PER B757 AMM:25-66.
